# SDR DALA2016103007931

- Difficulty date: January 20, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,250 hours, 18,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEVERAL AREAS OF CORROSION FROM STATION 727I TO 827.  MAINTENANCE REMOVED AND REPLACED Z ANGLE IAW SRM 51-4002 PG 2.  FABRICATED NEW Z ANGLE IAW SRM 53-00-53.
